MathSciNet Relay Station
MathSciNet bibliographic data
MR1469392 (99b:35035) 35J25
Afrouzi, G. A.; Brown, K. J. On principal eigenvalues for boundary value problems with indefinite weight and Robin boundary conditions. Proc. Amer. Math. Soc. 127 (1999), no. 1, 125–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement